Curves with only triple ramification
Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2225-2241.

We show that the set of smooth curves of genus g0 admitting a branched covering X 1 with only triple ramification points is of dimension at least max(2g-3,g). In characteristic two, such curves have tame rational functions and an analog of Belyi’s Theorem applies to them.

On démontre que la dimension de l’ensemble des courbes lisses de genre g0 qui admettent un revêtement ramifié X 1 dont les points de ramifications sont d’ordre trois, est max(2g-3,g). En caractéristique deux, de telles courbes admettent des fonctions rationnelles modérées, et un analogue du théorème de Belyi s’applique.

DOI: 10.5802/aif.2004
Classification: 14H10, 14H25, 14H51
Keywords: triple ramification, tame coverings, Belyi's Theorem
Mot clés : ramification triple, revêtements modérés, théorème de Belyi
Schröer, Stefan 1

1 Universität Bayreuth, Mathematische Institut, 95440 Bayreuth (Allemagne)
@article{AIF_2003__53_7_2225_0,
     author = {Schr\"oer, Stefan},
     title = {Curves with only triple ramification},
     journal = {Annales de l'Institut Fourier},
     pages = {2225--2241},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     doi = {10.5802/aif.2004},
     zbl = {1057.14035},
     mrnumber = {2044171},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2004/}
}
TY  - JOUR
AU  - Schröer, Stefan
TI  - Curves with only triple ramification
JO  - Annales de l'Institut Fourier
PY  - 2003
SP  - 2225
EP  - 2241
VL  - 53
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2004/
DO  - 10.5802/aif.2004
LA  - en
ID  - AIF_2003__53_7_2225_0
ER  - 
%0 Journal Article
%A Schröer, Stefan
%T Curves with only triple ramification
%J Annales de l'Institut Fourier
%D 2003
%P 2225-2241
%V 53
%N 7
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2004/
%R 10.5802/aif.2004
%G en
%F AIF_2003__53_7_2225_0
Schröer, Stefan. Curves with only triple ramification. Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2225-2241. doi : 10.5802/aif.2004. https://aif.centre-mersenne.org/articles/10.5802/aif.2004/

[1] G. Belyi Galois extensions of a maximal cyclotomic field, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 43 (1979), pp. 267-276 | MR | Zbl

[2] H. Esnault; B. Kahn; E. Viehweg Coverings with odd ramification and Stiefel-Whitney classes, J. Reine Angew. Math., Volume 441 (1993), pp. 145-188 | MR | Zbl

[3] M. Fried; E. Klassen; Y. Kopeliovich Realizing alternating groups as monodromy groups of genus one covers, Proc. Amer. Math. Soc., Volume 129 (2001), pp. 111-119 | DOI | MR | Zbl

[4] W. Fulton Hurwitz schemes and irreducibility of moduli of algebraic curves, Ann. Math, Volume 90 (1969), pp. 542-575 | DOI | MR | Zbl

[5] A. Grothendieck Éléments de géométrie algébrique III: Étude cohomologique des faiscaux cohérent, Publ. Math. Inst. Hautes Étud. Sci., Volume 11 (1961) | Numdam | Zbl

[6] A. Grothendieck Éléments de géométrie algébrique IV: Étude locale des schémas et des morphismes de schémas, Publ. Math., Inst. Hautes Étud. Sci, Volume 24 (1965) | Numdam | Zbl

[7] A. Grothendieck Éléments de géométrie algébrique IV: Étude locale des schémas et des morphismes de schémas, Publ. Math., Inst. Hautes Étud. Sci, Volume 28 (1966) | Numdam | Zbl

[8] A. Grothendieck Éléments de géométrie algébrique IV: Étude locale des schémas et des morphismes de schémas, Publ. Math., Inst. Hautes Étud. Sci, Volume 32 (1967) | Numdam | Zbl

[9] A. Grothendieck; al. Schémas en groupes I, Lect. Notes Math, 151, Springer, Berlin, 1970 | MR

[10] J. Harris; I. Morrison Moduli of curves, Grad. Texts Math, 187, Springer, New York, 1998 | MR | Zbl

[11] L. Illusie Complexe cotangent et déformations I, Lect. Notes Math, 239, Springer, Berlin, 1971 | MR | Zbl

[12] H. Laufer Taut two-dimensional singularities, Math. Ann, Volume 205 (1973), pp. 131-164 | DOI | MR | Zbl

[13] F. Orgogozo; I. Vidal; J.-B. Bost, F. Loeser Le théorème de spécialisation du groupe fondamental, Courbes semi-stables et groupe fondamental en géométrie algébrique (Progr. Math.), Volume 187 (2000), pp. 169-184 | Zbl

[14] M. Saïdi Revêtements modérés et groupe fondamental de graphe de groupes, Compositio Math., Volume 107 (1997), pp. 319-338 | DOI | MR | Zbl

[15] S. Schröer The strong Franchetta Conjecture in arbitrary characteristics (e-print. To appear in Internat. J. Math., math.AG/0203186) | MR | Zbl

[16] J.-P. Serre Groupes algébriques et corps de classes, Actualités Scientifiques et Industrielles, 1264, Hermann, Paris, 1975 | MR | Zbl

[17] M. Tomari A p g -formula and elliptic singularities, Publ. Res. Inst. Math. Sci, Volume 21 (1985), pp. 297-354 | DOI | MR | Zbl

[18] P. Wagreich Elliptic singularities of surfaces., Amer. J. Math, Volume 92 (1970), pp. 419-454 | DOI | MR | Zbl

Cited by Sources: